# SDR UALA2010050301458

- Difficulty date: May 1, 2010
- Submitted: May 5, 2010
- Operation: Air carrier
- Aircraft: N410UA
- Make and model: Airbus A320-232
- Aircraft serial: 463
- Aircraft time: 55,143 hours, 20,134 cycles
- Engine: Iae V2527A5
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: AD2758
- Part serial: 418
- Condition: Faulty
- Location: Master
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ELEC BAT 1 FAULT ECAM AT GATE 13V 0A.  REPLACED BATTERY NR 1 AND THE BATTERY CHARGE LIMITER. TESTS 'PASS' INDICATIONS NORMAL.
